Skip to Accessibility Tools Skip to Content Skip to Footer

Are leg and foot spasms a side effect of my treatment?

I’m currently on my 7th week of Epclusa and am experiencing severe leg and foot spasms, could it be from the Epclusa?


Community Answers
  • Susan Simon moderator
    1 week ago

    Hi Lisa. That is a question for your doctor as he/she knows your medical issues. I can tell you that my doctor told me my leg cramping had to do with having the virus. I have been clear since 2013, and I still get an occaissional leg cramp. They are so painful. However, there are many things that can cause them, even a low vitamin D count. So, tell your doc and maybe it can be figured out for you. Good luck. ~Sue, Community Moderator

  • Randy moderator
    1 week ago

    Hi Leisa, and OUCH how well I remember those cramps. Usually when in bed sleeping and getting the 10 second warning and boom! So very painful. I’m feeling the possibility of one in empathy for you my friend. I’m not a doctor (just someone like you who’s had Hep C) so I’d like to say it’s probably not treatment related but you should definitely report ALL symptoms to your healthcare provider. There are reasons for these awful muscle spasms and HepatitisC. May I ask are you staying super hydrated? I found that helps a lot. Also, do you know your stage of liver damage? Sometimes we get depleted of vitamins and minerals. What I can say to give you some hope is that mine have almost completely gone away since treating and curing. Please do let your doctor know; perhaps there is more immediate relief for you…. and hang in or at least press hard on your foot when they happen. Also, stay very hydrated it helps! Please let us know what you find out! All care and relaxing muscles to you! (Randy, Community Moderator)

  • Share Your Answer

    Poll